Jump to content

Photo
Retinoids

I'm On Duac Gel, Differin Cream 0,1 And Doxycycline

doxycycline duac gel differin 100 cream lotion bioderma

4 replies to this topic

#1 evertpolpoom

evertpolpoom

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Blog Entries: 1
    Likes: 0
About Me
  • Gender:Male
  • Joined: 04-January 14

Posted 05 January 2014 - 10:45 AM

Hey, my name is Evert! i turned 16 in November.
i've never had bad acne, but less than a half a year ago i started to get these blemishes on my cheeks. no bumps. about 2 months ago it started to get a bit more noticeable specially on my right cheek, but still nothing bad. even when i talked about it with my friends they told me that i'm stupid and it's not even close to bad. But i still thought it was horrible so i started using face-wash every morning and evening that was it. later on it got a bit more noticeable, still nothing bad. so i talked about it with my classmate and she told me that she used to use this duac gel and it worked, so i called up my family doctor and asked her to prescribe it to me.(this was the same day i heard about it, so i hadn't done any research or anything..) and the same day i booked a consultation with a dermatologist. i used the duac gel and i wasn't hoping for anything magical to happen because i didn't have bad acne to begin with, so i used it every time before bed. about a month later, so about 15 days ago or 20 or something i had the appointment, she prescribed me doxycycline and differin. so i started to take the pills, once a day continuing with the duac every night. now it was the 24th December. Surprise bitch! out of nowhere i had a zit on my cheek.(i usually didn't get zits i got kind of bump-less underneath kind of ball things that came out easily.. it's hard to explain.) i didn't worry about it too much as i was already used to acne. about a week later it got worse, i had more pimples and my cheeks were red. again i didn't turn much attention to it because i just thought my skin was having a bad phase which usually goes away. finally it got to a point when people started noticing my skin and telling me i never had skin as bad as this! this was all in a 15-20 day period. i called my dermatologist and she said she doesn't know what it was and the tablets shouldn't be an issue (tablets were the only new thin i was using) so i cut everything out my routine and i bought a soap free non comedogenic cleanser and differin. I kind of made up my own routine:

mornings:
Bioderma sebium foaming gel
duac gel

evenings:
bioderma sebium foaming gel
differin

while still taking the pills!

i've been on this routine for about a week and i think it's working. i'm thinking of incorporating some kind of moisturizer, does someone have any suggestions?

Attached Thumbnails

  • image.jpg
  • image.jpg


#2 Lexi38

Lexi38

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 1
About Me
  • Joined: 28-February 13

Posted 05 January 2014 - 01:31 PM

try Obagi Hydrate. It is great for all skin types and not greasy.



#3 WinterIce

WinterIce

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 01-January 14

Posted 09 January 2014 - 10:09 PM

Or try just cetaphil or QV moisturisers. They are non-comodergenic, so won't hurt ur skin, or clog pores etc.., just hydrate.

I was on that deoxycycline for acne and found it had no effect. I think it actually made me break out too! It was ages ago, and Ive tried heaps of medications, but I think that was the one.

Hey considering you have never really had acne, and your marks on your face have only been around for a while, you should try some natural stuff and leAve the meds behind. Look into it and see what you think.

You could start by drinking some lemon juice in a glass of water everyday, which can help flush a lot of bad stuff from your body, including from your skin! But totally up to you if u want to go down that path.

Let us know how your treatment progresses!

#4 evertpolpoom

evertpolpoom

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Blog Entries: 1
    Likes: 0
About Me
  • Gender:Male
  • Joined: 04-January 14

Posted 29 January 2014 - 05:37 PM

Hey,

So it's been a month or so since i wrote my last post, i stopped the doxy and duac and i'm using differin every night. My skin is the worst it has ever been.. Before i wasn't scered of scarring (i'm not talking about hyperpigmentation) but now i'm terrified. I gave in on popping my zits.. I felt like they kind of went away, but were back in no time, so i decided to pop them.. I think i might actually be depressed.. My skin isn't getting better and it's spreading.. i live in Estonia and i have really good healtcare, so i'll try everything. Friday is my next derm appointment and i might ask her for accutane. But before accutane i'm gonna try the regimen.. Sorry for rambeling. Here's my skin now. 1391038414838.jpg 1391038481660.jpg

#5 aurevoir771

aurevoir771

    Member

  • Members
  • Posts & Likes
    Posts: 107
    Likes: 9
About Me
  • Joined: 13-January 14

Posted 29 January 2014 - 09:57 PM

Differin contains synthetic tretinoin, which can be very drying on your skin. I am using retirides (similar to renova cream) and my face looks like a hot potato after using it for 6 days. I was acne free (used accutane before) except for neck area, so purging has been only occuring in the neck area. I personally do not think taking accutane with differin or retin a is a good idea b/c it will be extremely drying for your skin. You might not be able to sleep very well at night, which would worsen the skin condition.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users